Apr 13, 2008
Dr.Bob; Thank you for your answer you have made my day. I only have one person at my location which I can talk to about this issue (my medic). I do have one more question as for my rash it is now on my stomach and smaller back also my neck sometimes which it still comes and goes (it is slight red with white spots not raised and sometimes itches on my chest and neck area) the white spots are like little patches of non red skin. My buddy (he is our medic say it is my stress) but I just try not to think about it too much. I know the change in weather has gotten alot of people sick and now I am getting a little cough myself. I swear as long as I have been here (Iraq) which is a long time almost 5 years with everything I have been through this is the most stress I have ever felt!! I know this just adds to my stress as well though being in this place will stress anyone out sometimes. But I just love working with the soldiers and marines and even the locals nationals who had saved my life more than once. Sir I am not a soldier any more but I work with the military. I do appreciate your time and effort that you have spent on this board I applaud you once again for your devoted practice for persons like myself who have question. The main thing I really enjoy is your kind soul I hope to be able to pass on all the information that you have provided to me with others (started with my medic already) . I know my medic here really enjoys your answers as well; plus the humor we all have grown to love. Thank you for your wishes and I look forward to reading all of your answer in the future. I hope and pray for everyone on here I know the stress is amazing. I just hope that everyone learns from it in the future I know I have!!! I look forward to your good karma coming true and thank you for everything.
Iraqi Guy with HOPE
Response from Dr. Frascino
Hey Iraqi Guy with Hope,
Thanks for your thanks and very kind comments. You've been in Iraq for five years!?!?! Wow! (I knew Dubya and Cheney were extending the rotations, but five years!!!???) Whether you are still in the military or just working to help stabilize a very unstable situation there, my hat is off to you, sir. Thank you for your brave service on behalf of us all.
Regarding your rash, it is not the typical rash seen with HIV acute retroviral syndrome. I think your medic was right on target that this is primarily a stress reaction.
Be well. Stay well. Send my very best good-luck/good-health karma to all those trying to secure peace and harmony.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long Can The Hiv Virus Live In Extreme Temperature?
- Painful Eating With Thrush
- What Percentage Of Men Become Infected With Chlamydia And Have No Symptoms?
- What Is The Difference Between Genital Herpes And Shingles?
- What Can I Use To Stop The Itching Of The Shingles?
- Syphilis And Cbc
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.